Lithuanian Mathematical Journal

, Volume 30, Issue 4, pp 376–384 | Cite as

Probabilities of large deviations for martingales

  • A. Račkauskas
Article
  • 43 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. Bentkus, “On large deviations in Banach spaces,” Teor. Veroyatn. Ee Primen.,31, No. 4, 710–716 (1986).Google Scholar
  2. 2.
    V. Bentkus, and A. Rackauskas, “On probabilities of large deviations in Banach spaces,” Probab. Theory Rel. Fields (in press).Google Scholar
  3. 3.
    E. Bolthausen, “Exact convergence rate in some martingale central limit theorems” Ann. Probab.,10, 672–688 (1982).Google Scholar
  4. 4.
    B. M. Brown, “Martingale central limit theorems,” Ann. Math. Statist.,42, 59–66 (1971).Google Scholar
  5. 5.
    E. Haeusler, “On the Lindeberg-Levy method for providing martingale central limit theorems,” Universitaet Muenchen. Preprint No. 26 (1984).Google Scholar
  6. 6.
    E. Haeusler, “On the convergence rate in the central limit theorem for martingale with discrete and continuous time,” Ann. Probab.,16, 275–299 (1988).Google Scholar
  7. 7.
    E. Haeusler and K. Joos, “A nonuniform bound on the rate of convergence in the central limit theorem for martingales,” Ann. Probab.,16, 169–1720 (1989).Google Scholar
  8. 8.
    P. Hall and C. C. Heyde, Martingale Limit Theory and Its Applications, Academic Press New York (1980).Google Scholar
  9. 9.
    C. C. Heyde and B. M. Brown, “On the departure from normality of a certain class of martingales,” Ann. Math. Statist.,41, 2161–2165 (1970).Google Scholar
  10. 10.
    I. A. Ibrasimov, and J. V. Linnik, Independent and Stationary Connected Variables [in Russian], Nauka, Mascow (1965).Google Scholar
  11. 11.
    K. Joos, “Nonuniform bounds on the rate of convergence in the central limit theorem for martingales,” Universitaet Muenchen Preprint No. 46 (1989).Google Scholar
  12. 12.
    R. Sh. Liptsen and A. N. Shiryaev, Martingale Theory [in Russian], Nauka, Moscow (1986).Google Scholar
  13. 13.
    Yu. V. Petrov, Sums of Independent. Random Variables, Springer-Verlag, Berlin-Heidelberg-New York (1975).Google Scholar
  14. 14.
    L. Saulis and V. Statulevicius, Limit Theorems for Large Deviations [in Russian], Mokslas Valnius (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. Račkauskas

There are no affiliations available

Personalised recommendations